# SDR COEA201904166913

- Difficulty date: February 26, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 27,565 hours, 36,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: S53575109215
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 195308 NR 12 POST HEAVY CHECK INSPECTION COE/MAJOR REPAIR: R/H FORWARD LOWER SIDE BOX CHANNEL HAS LEVEL 2 CORROSION AT MLG ACTUATOR FITTING LOWER FORWARD BOLT HOLE. CORRECTIVE ACTION: REPAIRED PER SRAS ES-0094228-01...14279 ISSUE A, DATED APRIL 12, 2019.
